Optical soliton perturbation and conservation law with Kudryashov's refractive index having quadrupled power-law and dual form of generalized nonlocal nonlinearity


Yildirim Y., Biswas A., Kara A. H. , Ekici M. , Khan S., Belic M. R.

SEMICONDUCTOR PHYSICS QUANTUM ELECTRONICS & OPTOELECTRONICS, vol.24, no.1, pp.64-70, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.15407/spqeo24.01.64
  • Title of Journal : SEMICONDUCTOR PHYSICS QUANTUM ELECTRONICS & OPTOELECTRONICS
  • Page Numbers: pp.64-70
  • Keywords: solitons, Kudryashov's law, perturbation, conservation law

Abstract

This paper is devoted to optical solitons for Kudryashov's law of nonlinear refractive index, which stem from quadrupled-power law and dual form of nonlocal nonlinearity. The conservation law has been also exhibited to paint a complete picture of the model.